# SDR MWEA030202

- Difficulty date: May 7, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 592253435
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 4 LEADING EDGE APPROXIMATELY STATION XOS 467-468 HAS TWO DENTS APPROXIMATELY 1 INCH APART.  FABRICATED AND INSTALLED REPAIR PART, INSTALLED UPPER SKIN FILLER, FABRICATED AND INSTALLED SPLICE DOUBLER, REMOVED AND REPLACED FASTENERS AND NR 10 BUSHINGS.  INSTALLED NR 4 SLAT AND ANTI-ICE DUCTS.  PERFORMED ADJUSTMENT TEST.
